RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2014, Volume 26, Issue 6, Pages 1–9 (Mi aa1404)  

Research Papers

The arithmetic of the Lubin–Tate formal module in a multidimensional complete field

B. M. Bekker, S. V. Vostokov

Department of Mathematics and Mechanics, St. Petersburg State University, 198504, St. Petersburg, Universitetskiĭ pr., 28, Russia

Abstract: This is the first part of the paper devoted to the derivation of an explicit formula for the Hilbert symbol in a complete multidimensional field. In the present paper, we construct primary elements and the Shafarevich basis for Lubin–Tate formal modules, which is the crucial point in the construction of explicit formulas.

Keywords: Shafarevich generalized basis, formal group law, formal $C$-module, discrete valuation field, unramified extension.

Full text: PDF file (191 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2015, 26:6, 859–865

Bibliographic databases:

Document Type: Article
Received: 10.09.2014
Language: English

Citation: B. M. Bekker, S. V. Vostokov, “The arithmetic of the Lubin–Tate formal module in a multidimensional complete field”, Algebra i Analiz, 26:6 (2014), 1–9; St. Petersburg Math. J., 26:6 (2015), 859–865

Citation in format AMSBIB
\Bibitem{BekVos14}
\by B.~M.~Bekker, S.~V.~Vostokov
\paper The arithmetic of the Lubin--Tate formal module in a~multidimensional complete field
\jour Algebra i Analiz
\yr 2014
\vol 26
\issue 6
\pages 1--9
\mathnet{http://mi.mathnet.ru/aa1404}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3443253}
\elib{http://elibrary.ru/item.asp?id=22834106}
\transl
\jour St. Petersburg Math. J.
\yr 2015
\vol 26
\issue 6
\pages 859--865
\crossref{https://doi.org/10.1090/spmj/1363}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000369702700001}
\elib{http://elibrary.ru/item.asp?id=24961563}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944327224}


Linking options:
  • http://mi.mathnet.ru/eng/aa1404
  • http://mi.mathnet.ru/eng/aa/v26/i6/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:228
    Full text:20
    References:27
    First page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019